ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2015.4.5974

Factorization of cone \((\mathbb{B},p)\)-summing operators

Tasoev B. B.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 4.
Abstract:
For a complete Boolean algebra \(\mathbb{B}\) and a real \(p\geq1\) we introduce the class of cone \((\mathbb{B},p)\)-summing operators and prove a factorization result for this class.
Keywords: Banach lattice, \(\mathbb{B}\)-cyclic Banach space, cone \((\mathbb{B},p)\)-summing operators, factorization, \((\mathbb{B},p)\)-superadditive norm
Language: Russian Download the full text  
For citation: Tasoev B. B. Factorization of cone \((\mathbb{B},p)\)-summing operators. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 4, pp.75-79. DOI 10.23671/VNC.2015.4.5974
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт